I am post menopausal & need estrogen for bladder problems. However, it seems to be triggering a type of seizure. I get the feeling of Deja vue. I feel like I am about to slip into a state of remembering a along ago event or fantasy & start fighting to come back to reality. I know what is going on around me & I don't loose consciousness but it's weird. I have a slight headache when it's over. I have been diagnosed with temporal lobe seizures in the past. At present I'm not on any medications except the bio identical hormones.
My question is: Would you continue taking the estrogen & see if it happened again or would you stop taking it immediately. I've just been using it about a week just long enough for my bladder problems to start improving.
The synthetic ERT caused me to have migraines & am now using the bio-identical estrogen in a very low dose.
The other time I had this happen I was also trying a new medication. Is it normal for med's to trigger seizures or do you think this maybe migraine related. Your thoughts appreciated.